# SDR ASAA2018082025813

- Difficulty date: August 16, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 36,570 hours, 10,945 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Unknown
- Location: Auto Pilot
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOPILOT B DISENGAGED 3 TIMES IN FLIGHT, ONCE IN CLIMB AT 24,000' AND TWICE AT FL360: BOTH ALTITUDES IN SMOOTH AIR. AUTOPILOT A FUNCTION CORRECTLY. GROUNDED - YES. FFR LOGGED NUMEROUS 22-11607 FAULTS. MCP DATA INV. COULD NOT DUPLICATE MALFUNCTION. OP CK NORMAL REF B737-800 FIM 22-11 TASKS 803 & 817. BOTH A/P'S ENGAGED NORMALLY DURING AUTOPILOT TEST.
